Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2014, 5:15 PM EDT for Delaware County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2014, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 7, 2014, 6:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Delaware County, NY
The radar
The Albany radar (KENX), 60 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 2:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS51 KBGM 072115
SVRBGM
NYC025-072200-
/O.NEW.KBGM.SV.W.0079.140707T2115Z-140707T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
* UNTIL 600 PM EDT.
* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MERIDALE...AND
MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EAST MEREDITH BY 520 PM EDT...
HOBART BY 532 PM EDT...
STAMFORD BY 536 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4225 7450 4232 7516 4239 7514 4242 7510
4248 7467 4243 7461 4236 7444 4234 7442
TIME...MOT...LOC 2115Z 265DEG 43KT 4239 7496
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:53 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 7, 4:53 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
453 PM EDT MON JUL 7 2014
.SYNOPSIS...
A SERIES OF FRONTAL BOUNDARIES WILL PASS THROUGH THE AREA THROUGH
TUESDAY. THESE FEATURES WILL BRING THUNDERSTORMS PRIMARILY DURING
THE AFTERNOON AND EVENING HOURS...SOME OF WHICH COULD BE SEVERE
WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. COOLER AND DRIER
WEATHER IS LIKELY ON WEDNESDAY AFTER A COLD FRONT MOVES THROUGH
THE REGION.
&&
.NEAR TERM /THROUGH TUESDAY/...
455 PM UPDATE...
ISSUED SHORT-FUSED FLASH FLOOD WATCH FM WYOMING-SULLIVAN CNTYS AS
CONVECTION HAS LINED UP. NEXT LINE OF STORMS JUST TO THE NORTHWEST
OF STATE COLLEGE IS DUE INTO THE SAME AREA IN THE NEXT 2-3 HOURS.
DUAL-POL FOR CURRENT STORMS ACRS WYOMING CNTY ESTIMATING UP TO ONE
INCH PER HOUR AND CELLS ACRS THE N-CNTRL PA MNTS PRODUCING SIMILAR
RAINFALL RATES. THUS HV ISSUED FFA FOR SENSITIVE AREAS THAT
EXPERIENCED SIMILAR PROBLEMS LAST WEEK. HV ADJUSTED POPS TO BRING
CATEGORICAL A TAD FURTHER SOUTH. NO OTHER CHGS TO GRIDS AT THIS TIME.
PREV DISCO BLO...
300 PM UPDATE...
SEVERE THUNDERSTORM WATCH NUMBER 397 HAS NOW BEEN ISSUED FOR THE
ENTIRE AREA THROUGH 10 PM. PRIMARY THREAT IS FOR SCATTERED
DAMAGING WINDS OF 60-70 MPH WITH SEVERE CELLS...BUT A LARGE HAIL
AND EVEN AN ISOLATED TORNADO CANNOT BE RULED OUT.
ELEVATED INSTABILITY THUS FAR HAD BEEN REALIZED AS BANDS OF
SHOWERS/EMBEDDED THUNDER SWEEPING ACROSS PORTIONS OF CENTRAL NY.
EXTENSIVE CLOUDS FROM THESE FEATURES LIMITED INSTABILITY...AND
SKEWED ZONE OF MOST LIKELY ACTIVITY FARTHER SOUTHEAST COMPARED TO
PREVIOUS FORECASTS...MORE TOWARDS TWIN TIERS AND ESPECIALLY POINTS
SOUTH WHERE DIURNAL WARMING IS MORE ABLE TO OCCUR. THAT BEING
SAID...STRONGLY SHEARED ENVIRONMENT CONTINUES TO SUGGEST SEVERE
WEATHER POTENTIAL FOR THE NEW ACTIVITY THAT DOES MANAGE TO
DEVELOP...BUT CAPE LOOKS LIKELY TO BE LIMITED TO LESS THAN 1000
J/KG IN THE NORTHERN ZONES. OUR LOCAL SEVERE WEATHER ANALOG
TOOL...COMPARING CONDITIONS TO PAST EVENTS...NOW RETURNS JUST A
HANDFUL OF SPORADIC DAMAGING WIND EVENTS WHEN LIMITING CAPE TO
LESS THAN 1000 J/KG...YET MORE SIGNIFICANT EVENTS IF PUTTING CAPE
ABOVE 1000 J/KG...WHICH IS REASONABLE FOR WHAT MAY BE REALIZED
TWIN TIERS SOUTHWARD.
GIVEN THE ENVIRONMENT...ESPECIALLY IN TERMS OF 0-1KM HELICITY IN
THE 100-150 M2/S2 RANGE...ANY NEWLY DEVELOPING CELL WILL HAVE TO BE
WATCHED CLOSELY. COVERAGE OF SUCH CELLS WILL PROBABLY BE MORE
LIMITED IN THE NORTHWESTERN ZONES COMPARED TO PRIOR THINKING...BUT
CENTRAL TO SOUTHEAST ZONES WILL STILL HAVE A GOOD AMOUNT OF
COVERAGE.
PRECIPITABLE WATER POOLING TO NEARLY AN INCH-AND-THREE-QUARTERS
CONTINUES TO SUPPORT LOCALLY HEAVY RAIN POTENTIAL...AND MESO-BETA
ELEMENT VECTORS SUGGEST SOME POSSIBILITY OF BACK-BUILDING AS
ORIENTATION OF CONVECTIVE LINES BECOMES NEARLY PARALLEL TO THE
INCREASING...AND MOIST...SOUTHWEST LOW LEVEL JET. EVOLUTION WILL
MONITORED CLOSELY...BUT ACTUAL FLASH FLOOD PROBLEMS WHILE POSSIBLE
ALSO APPEARS LIKE THEY WILL BE VERY ISOLATED IN NATURE. WHAT FALLS
THIS AFTERNOON-EVENING HOWEVER WILL PLAY A ROLE INTO SENSITIVITY
TO ADDITIONAL RAINFALL ON TUESDAY.
SPEAKING OF TUESDAY...A NEW ROUND OF THUNDERSTORMS IS EXPECTED
WITH A DEEPER SHEAR ENVIRONMENT ALONG WITH BETTER FORCING COMPARED
TO TODAY AS COLD FRONT APPROACHES. WHOLE AREA IS ALREADY OUTLOOKED
AS SLIGHT RISK BY SPC DAY TWO OUTLOOK. IF INSTABILITY CAN BE
REALIZED...IT IS POSSIBLE THAT OUR RISK COULD BE
UPGRADED...BECAUSE AMOUNT OF SHEAR AND STRONGER FORCING. THE
TIMING SHOULD BE LATER COMPARED TO ACTIVITY TODAY...MAINLY LATE
AFTERNOON THROUGH EVENING. FLASH FLOOD POTENTIAL TUESDAY MAY ALSO
BECOME MORE A CONCERN BECAUSE OF SOILS BEING PRIMED BY INITIAL
RAINFALL THIS AFTERNOON-EVENING...AND WITH VERY MOIST PRECIPITABLE
WATER VALUES...APPROACHING 2 INCHES.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
TUESDAY EVENING INTO THE OVERNIGHT A STRG UPPER LEVEL WAVE AND
ASSCTD FRNT WILL PUSH THRU NY AND PA. ANY THUNDERSTORM ACVTY OR
MCS COMPLEXES WILL BE MOVING EAST ACRS THE REGION OR BE E OF THE
REGION DURING THIS TIME FRAME. HAVE POPS IN THE GRIDS THAT
GRADUALLY TAPER DOWN. BY 09Z-12Z WED...UPPER LEVEL PV LOVE PUSHES
THRU WITH RESIDUAL MOISTURE LEFT IN THE LL/S...HENCE I STILL HAVE
SLGHT CHC POPS LINGERING ERLY WED AM.
DURING THE DAY WEDNESDAY...ANOTHER DEEPER PV CORE PRESSES EAST
INTO THE ERN LAKES WED PM AND AS A RESULT NY AND PA FALLS UNDER STRG CAA
AT 500 MB. THIS WILL OCCUR ABV SOME RESIDUAL LL MOISTURE LEADING
TO SOME CAPE WITH THE AFTERNOON INSOLATION. THE 12Z GFS...12Z NAM AND 00Z
EURO ALL HAVE SOME POPCORN LIKE SHRA AND ISLD TSRA AS PER MODEL
SOUNDINGS FORMING WITH THE AFTERNOON HEATING. THE ACVTY WILL BE
SCT IN NATURE SO CHC POPS ARE IN STORE.
FOR WED NGT/THURSDAY...SFC HIGH PRESSURE BUILDS ACRS THE ERN LAKES
TO NY AND UPR LVL TROF SHEARS OUT UNDERNEATH DEEPER UPPER LEVEL
LOW ACRS ERN CANADA. THERE SHUD BE ENUF SUBSC TO SQUASH ANY
THREAT FOR SHRA BY LATER WED NGT INTO THURSDAY. WILL TAPER DOWN
POPS FOR SHRA WED EVE...AND HAVE NO POPS FOR THU.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
FOLLOWED WPC GUIDC WITH TWEAKS MADE TO COLLABORATE WITH OUR
NEIGHBORING WFO/S. BASIC PATTERN IS HIGH PRESSURE COVERS THE
REGION THRU FRI NGT. THIS HIGH WILL SHIFT OFF THE EAST COAST FOR
THE WEEKEND WITH A RETURN FLOW INCREASING MOISTURE AND INSTABILITY
IN TIME. NEXT UPPER LEVEL WAVE AND ASSOC SFC WAVE WILL BRING CHC
FOR SHRA/TSRA BY SUNDAY BUT THERE IS SOME DIVERGENCE IN THE MODEL
SOLNS AS TO TIMING. FOR NOW HAVE SLGHT CHC SAT INCREASING TO CHC
FOR SHRA/TSRA BY SUN.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
18Z UPDATE...
MAINLY VFR WITH SW WINDS ROUGHLY 10G20KT...BUT BRIEF RESTRICTIONS
POSSIBLE FROM SCATTERED THUNDERSTORMS THIS AFTERNOON THROUGH EARLY
EVENING...AS NOTED VIA TEMPO GROUPS. SEE INDIVIDUAL TAFS FOR
SPECIFICS ON TIMING FOR EACH TERMINAL. ANY TERMINAL TAKING DIRECT
HIT FROM ONE OF THE CELLS COULD HAVE STRONG GUSTS GREATER THAN 25
KTS...PRIMARILY FROM SW OR W DIRECTION. WITH EARLIER SHOWERS AND
EMBEDDED THUNDER HAVING ALREADY GONE THROUGH KSYR-KRME...THERE
WILL PROBABLY NO LONGER BE ENOUGH INSTABILITY THERE TO SUPPORT
ADDITIONAL TSRA THIS AFTERNOON-EVENING...BUT THINGS WILL STILL
NEED TO BE MONITORED CLOSELY. WINDS BECOME LIGHT TONIGHT ALONG
WITH DISSIPATION OF SHRA/TSRA...BUT VALLEY FOG AND/OR MVFR CIG
POSSIBLE FOR SEVERAL TERMINALS. WINDS AGAIN PICKING UP OUT OF THE
SW TUESDAY...BUT CHANCES FOR TSRA WILL BE MAINLY AFTER 18Z.
OUTLOOK...
LATE TUE THROUGH WED..VFR MAJORITY OF THE TIME...BUT RESTRICTIONS
MAY OCCUR FROM SCT SHRA/TSRA ESPECIALLY AFTN-EVE HRS.
THU-FRI-SAT...MAINLY VFR...EXCEPT PREDAWN VALLEY FOG KELM.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ040-043-
044-072.
NY...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NYZ062.
&&
SYNOPSIS...MDP
NEAR TERM...MDP/PVN
SHORT TERM...DJN
LONG TERM...DJN
AVIATION...MDPHazardous weather outlook, Jul 7, 4:26 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 426 PM EDT MON JUL 7 2014 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038-039-047-048- 082030- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-LUZERNE-PIKE- 426 PM EDT MON JUL 7 2014 ...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY TUESDAY AFTERNOON AND EVENING. ONCE AGAIN THERE WILL BE THE POTENTIAL FOR SOME OF THE STORMS TO PRODUCE DAMAGING WINDS, LARGE HAIL AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ040-043-044-072-082030- SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-SOUTHERN WAYNE- 426 PM EDT MON JUL 7 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY TUESDAY AFTERNOON AND EVENING. ONCE AGAIN THERE WILL BE THE POTENTIAL FOR SOME OF THE STORMS TO PRODUCE DAMAGING WINDS, LARGE HAIL AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PN
In the hours before
Special weather statement, Jul 7, 3:38 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT MON JUL 7 2014
NYZ062-072015-
SULLIVAN NY-
338 PM EDT MON JUL 7 2014
...STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SULLIVAN COUNTY...
* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR HAVEN...
AND MOVING NORTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WURTSBORO AND HIGHVIEW AT 345 PM EDT...
PHILLIPSPORT AT 350 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4156 7443 4150 7448 4149 7457 4149 7465
4160 7473 4171 7450 4164 7439 4159 7436
MLJSpecial weather statement, Jul 7, 3:39 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT MON JUL 7 2014
NYZ022-023-025-072045-
SCHUYLER NY-STEUBEN NY-TOMPKINS NY-
339 PM EDT MON JUL 7 2014
...STRONG THUNDERSTORM WILL AFFECT CENTRAL STEUBEN...SCHUYLER AND
TOMPKINS COUNTIES...
* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR RHEIMS...AND MOVING EAST
AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BRADFORD AT 345 PM EDT...
TYRONE AT 350 PM EDT...
TOWNSEND AT 355 PM EDT...
WATKINS GLEN STATE PARK AT 400 PM EDT...
SMITH VALLEY AT 410 PM EDT...
MECKLENBURG AT 415 PM EDT...
ENFIELD AT 420 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4249 7702 4248 7699 4246 7698 4246 7691
4247 7689 4250 7690 4259 7626 4241 7625
4240 7629 4238 7630 4237 7624 4234 7624
4232 7625 4226 7732 4244 7736
MSELocal storm report, Jul 7, 4:31 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG KILLAWOG 42.40N 76.02W
07/07/2014 BROOME NY FIRE DEPT/RESCUE
MANY TREES DOWN INCLUDING ON CARS... POWER LINES...
STORAGE SHED. ALSO IN TOWN OF LISLE. DAMAGE REPORTS FROM
401 PM TO 417 PM.
&&
JMLSpecial weather statement, Jul 7, 4:37 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
437 PM EDT MON JUL 7 2014
PAZ043-044-047-072115-
LACKAWANNA PA-LUZERNE PA-WYOMING PA-
437 PM EDT MON JUL 7 2014
...LINE OF STRONG THUNDERSTORMS WILL AFFECT LACKAWANNA...NORTHERN
LUZERNE AND WYOMING COUNTIES...
* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EVANS FALLS TO HARVEYS LAKE
TO SWEET VALLEY...AND MOVING EAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
TUNKHANNOCK AND VOSBURG AT 445 PM EDT...
LAKE CAREY AND ALDOVIN AT 450 PM EDT...
MILL CITY AND LAKE WINOLA AT 455 PM EDT...
WALLS CORNERS AND RANSOM AT 500 PM EDT...
LAKE SHERIDAN AND NICHOLSON AT 505 PM EDT...
WALLSVILLE AND FRANCES SLOCUM STATE PARK AT 510 PM EDT...
EAST BENTON AND DICKSON CITY AT 515 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4126 7632 4129 7623 4136 7613 4157 7615
4164 7581 4164 7546 4152 7545 4134 7545
4128 7571 4122 7633
MLJLocal storm report, Jul 7, 4:39 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
439 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG OXFORD 42.44N 75.60W
07/07/2014 CHENANGO NY 911 CALL CENTER
TREES AND WIRES DOWN
&&
JMLLocal storm report, Jul 7, 4:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
441 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG OXFORD 42.44N 75.60W
07/07/2014 CHENANGO NY 911 CALL CENTER
REPORTS OF TREES AND WIRES DOWN. LARGE TREE DOWN ON A
CAR.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:22 PM EDT | Special Weather Statement | BGM | Tompkins | 38 min |
| Jul 7, 3:38 PM EDT | Special Weather Statement | BGM | Sullivan | 37 min |
| Jul 7, 3:39 PM EDT | Special Weather Statement | BGM | Schuyler, Tompkins | 66 min |
| Jul 7, 3:51 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 54 min |
| Jul 7, 4:25 PM EDT | Flash Flood Watch | BGM | Sullivan | 4 hr |
| Jul 7, 4:35 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Tioga, Tompkins | 55 min |
| Jul 7, 4:39 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Madison, Otsego | 66 min |
| Jul 7, 5:47 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 58 min |
| Jul 7, 7:39 PM EDT | Special Weather Statement | BGM | Chemung, Tioga | 51 min |
Nearby
Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.